# SDR DALA2016030101554

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 416-528
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON RT SEAT TRACK BS X=-54, BS 416 AND 528 AT PAX CABIN.  DAMAGE AREA WAS REMOVED IAW SRM 53-05, FIG 4A AND ER/A 485415-14MA.  NEW HOLES OF REPAIRS WERE DRILLED IAW SRM 53-05, FIG 4A AREA AND NEW HOLES WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21.  PLUGS WERE INSTALLED IAW SRM 53-05, FIG 4A.
